Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 34, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 8, 2011, 2:31 PM CST. It took effect at Nov 9, 2011, 6:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 2:31 PM CST (20:31 UTC)
- In effect from
- Nov 9, 2011, 6:00 PM CST
- Expired
- Nov 11, 2011, 3:00 PM CST
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
459 WHUS74 KMOB 082031 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 231 PM CST TUE NOV 8 2011 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS FOR WEDNESDAY NIGHT INTO FRIDAY MORNING... .A STRONG FRONT WILL CROSS OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS BEGINNING LATE WEDNESDAY AFTERNOON. STRONG OFFSHORE FLOW WILL FOLLOW...LASTING INTO FRIDAY MORNING. WINDS WILL BEGIN TO SETTLE FRIDAY MORNING AS SURFACE HIGH PRESSURE MOVES TOWARDS THE AREA. GMZ630-650-655-670-675-090445- /O.NEW.KMOB.SC.Y.0034.111110T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 231 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST FRIDAY. * WINDS: WINDS AROUND 15 KNOTS TOWARDS SUNSET WILL INCREASE TO 20 TO 25 KNOTS THROUGH MIDNIGHT...THEN RISE TO 25 TO 30 KNOTS BETWEEN MIDNIGHT AND THE MIDDLE OF THURSDAY MORNING. * SEAS: SEAS AROUND 2 FEET NEAR SHORE TO 6 FEEL WELL OFFSHORE WILL BUILD TO AROUND 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
865 WHUS74 KMOB 090552 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CST TUE NOV 8 2011 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS FOR WEDNESDAY NIGHT INTO FRIDAY MORNING... .A STRONG FRONT WILL CROSS OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS BEGINNING LATE WEDNESDAY AFTERNOON. STRONG OFFSHORE FLOW WILL FOLLOW...LASTING INTO FRIDAY MORNING. WINDS WILL DECREASE FRIDAY MORNING AS SURFACE HIGH PRESSURE MOVES TOWARDS THE AREA. GMZ630-650-655-670-675-091400- /O.CON.KMOB.SC.Y.0034.111110T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1152 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 9 AM CST FRIDAY. * WINDS: WEST AROUND 15 KNOTS AROUND SUNSET. INCREASING FROM NORTHWEST 20 TO 25 KNOTS THROUGH MIDNIGHT...INCREASING 25 TO 30 KNOTS BETWEEN MIDNIGHT AND THE MIDDLE OF THURSDAY MORNING. * SEAS: AROUND 2 FEET NEAR SHORE TO 6 FEEL WELL OFFSHORE WEDNESDAY EVENING. BUILDING TO AROUND 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
450 WHUS74 KMOB 091325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 725 AM CST WED NOV 9 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA EARLY TONIGHT GIVING WAY TO A STRONG NORTHERLY WIND FLOW AND ROUGH SEAS TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING. GMZ630-650-655-670-675-100000- /O.CON.KMOB.SC.Y.0034.111110T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 725 AM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS: BECOMING NORTHWEST THEN NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS TONIGHT AND ON THURSDAY DIMINISHING TO 20 TO 25 KNOTS THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT TONIGHT AND ON THURSDAY...GRADUALLY SUBSIDING LATE THURSDAY THROUGH FRIDAY MORNING. BAYS AND INLAND WATERWAYS BECOMING ROUGH TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS74 KMOB 092152 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 PM CST WED NOV 9 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG COLD FRONT WILL BE MOVING EAST ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THIS EVENING WITH A STRONG NORTHERLY WIND FLOW...AND ROUGH SEAS...DEVELOPING IN ITS WAKE. GMZ630-650-655-670-675-100600- /O.CON.KMOB.SC.Y.0034.111110T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 PM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: BECOMING NORTHWEST THEN NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS TONIGHT AND ON THURSDAY DIMINISHING TO 20 TO 25 KNOTS THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT TONIGHT AND CONTINUING ON THURSDAY...THEN GRADUALLY SUBSIDING FRIDAY. BAYS AND INLAND WATERWAYS BECOMING ROUGH TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
977 WHUS74 KMOB 100525 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1125 PM CST WED NOV 9 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG COLD FRONT IS MOVING EAST ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THIS EVENING BRINGING STRONG NORTH WINDS AND ROUGH SEAS BEHIND IT. GMZ630-650-655-670-675-101330- /O.CON.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1125 PM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * WINDS: BECOMING NORTHWEST THEN NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS TONIGHT AND ON THURSDAY DIMINISHING TO 20 TO 25 KNOTS THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT TONIGHT AND CONTINUING ON THURSDAY. SEAS SUBSIDING FRIDAY. BAYS AND INLAND WATERWAYS BECOMING ROUGH TONIGHT CONTINUING THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHUS74 KMOB 101233 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 633 AM CST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY WIND FLOW AND ROUGH SEAS WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-110000- /O.CON.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 633 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS THROUGH EARLY TONIGHT DIMINISHING TO 20 TO 25 KNOTS THROUGH EARLY FRIDAY MORNING. * SEAS: 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT TODAY AND TONIGHT. BAYS AND INLAND WATERWAYS ROUGH THROUGH MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
011 WHUS74 KMOB 102141 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 PM CST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY WIND FLOW AND RESULTANT ROUGH SEAS WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-110545- /O.CON.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 PM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH WINDS AROUND 20 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS...WILL CONTINUE THROUGH TONIGHT AND INTO EARLY FRIDAY MORNING BEFORE GRADUALLY BEGINNING TO DIMINISH. * SEAS: 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT THROUGH TONIGHT. BAYS AND INLAND WATERWAYS ROUGH THROUGH MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
033 WHUS74 KMOB 110339 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 939 PM CST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL FRIDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY WIND AND ROUGH SEAS TO AS HIGH AS 9 FEET WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH MID MORNING FRIDAY. GMZ630-650-655-670-675-111145- /O.CON.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 939 PM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS...WITH OCCASIONAL HIGHER GUSTS. CONTINUING THROUGH TONIGHT AND INTO EARLY FRIDAY MORNING BEFORE GRADUALLY BEGINNING TO DIMINISH. * SEAS: 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT THROUGH TONIGHT. BAYS AND INLAND WATERWAYS ROUGH THROUGH MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHUS74 KMOB 110919 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 319 AM CST FRI NOV 11 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MID MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .SURFACE HIGH PRESSURE WILL MOVE TOWARDS THE AREA THIS MORNING...EASING THE STRONG OFFSHORE FLOW OVER AREA COASTAL WATERS. GMZ630-650-655-670-675-111500- /O.CON.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 319 AM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS SETTLING TO AROUND 15 KNOTS THROUGH THE MORNING. * SEAS: AROUND 3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE SETTLING TO AROUND 1 FOOT NEAR SHORE TO 4 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
382 WHUS74 KMOB 111459 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 859 AM CST FRI NOV 11 2011 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 3 PM THIS AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .WINDS AND SEAS WILL GRADUALLY DECREASE THROUGH THIS AFTERNOON AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE NORTHERN GULF. GMZ630-111600- /O.CAN.KMOB.SC.Y.0034.000000T0000Z-111111T1500Z/ MOBILE BAY- 859 AM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ650-655-670-675-112100- /O.EXT.KMOB.SC.Y.0034.000000T0000Z-111111T2100Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 859 AM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS SETTLING TO AROUND 15 KNOTS THROUGH THE MORNING. * SEAS: AROUND 3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE SETTLING TO AROUND 1 FOOT NEAR SHORE TO 4 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 2:04 PM CST, 27 minutes earlier.
Area forecast discussion, Nov 8, 2:04 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
204 PM CST TUE NOV 8 2011
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...THE WEAKENING NARROW
DEEP LAYER RIDGE AXIS ORIENTED JUST EAST OF THE FORECAST AREA
CONTINUES TO WEAKEN OVERNIGHT AS SEAN MOVES LITTLE AND THE SURFACE
LOW OVER THE SOUTHERN PLAINS EJECTS OFF TOWARDS THE GREAT LAKES.
THE RIDGE FINALLY BREAKS DOWN EARLY WEDNESDAY AS THE SURFACE LOW
CONTINUES ACROSS THE GREAT LAKES AND BRINGS A TRAILING COLD FRONT
INTO THE WESTERN HALF OF THE FORECAST AREA WEDNESDAY AFTERNOON...AND
THROUGH THE REMAINDER OF THE AREA WEDNESDAY EVENING. INSTABILITY
CONTINUES TO BE LIMITED...AS SEAN HAS KEPT THE NARROW RIDGE IN
EXISTENCE AS LONG AS POSSIBLE WHICH HAS IN TURN ACTED TO SEVERELY
DELAY THE RETURN OF DEEP LAYER MOISTURE TO THE FORECAST AREA. THE
EFFECTS OF THE RIDGE DECREASE FURTHER WEST WHICH HAS ALLOWED FOR
SOMEWHAT BETTER AND EARLIER MOISTURE RETURN OVER THE WESTERN PORTION
OF THE FORECAST AREA AHEAD OF THE FRONT. 0-1 KM MLCAPES ARE THUS
THE BEST OVER THE WESTERN PORTION OF THE AREA...IN THE 200-400 J/KG
RANGE AND SLIGHTLY BETTER THAN INDICATED YESTERDAY. 09Z SREF SHOWS
A 20-40 PERCENT CHANCE OF SBCAPES EXCEEDING 500 J/KG IN THIS
AREA...BUT ALL CAPE VALUES DECREASE EASTWARD AS THE FRONT MOVES
THROUGH AS BOTH THE LINGERING EFFECTS OF THE RIDGE AND THE TIME OF
DAY TAKE THEIR TOLL. SO EXPECT THE BEST EMBEDDED THUNDERSTORM
ACTIVITY WILL BE OVER THE WESTERN PORTION WITH THUNDERSTORM ACTIVITY
DECREASING EASTWARD WITH THE FRONTAL PASSAGE. EVEN IF THE CAPE DOES
MANAGE TO ATTAIN 500 J/KG...0-1 KM HELICITIES ARE LESS THAN 90 M2/S2
SO SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. MILD
TEMPERATURES CONTINUE THROUGH WEDNESDAY THEN DROP TO WELL BELOW
SEASONABLE WEDNESDAY NIGHT INTO THURSDAY AS COOLER AND DRIER FLOWS
INTO THE REGION. MAY SEE A LIGHT FREEZE ACROSS THE INTERIOR PORTION
OF THE AREA THURSDAY NIGHT AND ALSO FRIDAY NIGHT...BUT THIS HAS
ALREADY RECEIVED A FREEZE WARNING AND ANOTHER SHOULD NOT BE NEEDED.
FRIDAY WILL BE UNSEASONABLY COOL WITH HIGHS MOSTLY IN THE MID
SIXTIES. /29
.LONG TERM (SATURDAY THROUGH TUESDAY)...A BROAD GENERALLY ZONAL
PATTERN PREVAILS OVER THE AREA SATURDAY IN THE WAKE OF THE LONGWAVE
TROF PASSAGE WHILE ANOTHER LONGWAVE TROF ADVANCES INTO THE WESTERN
STATES. THIS NEXT TROF ADVANCES SLOWLY INTO THE PLAINS STATES
THROUGH TUESDAY WITH MODEL IN AGREEMENT TO SOME DEGREE ON A SURFACE
LOW DEVELOPING OVER THE SOUTHERN PLAINS AND TRACKING TO THE GREAT
LAKES REGION THROUGH MONDAY. A LARGE SURFACE HIGH OVER THE REGION
WILL MOVE EAST OF THE AREA ON SATURDAY AND INTO THE WESTERN
ATLANTIC...LEAVING THE FORECAST AREA IN A RETURN FLOW PATTERN.
WITHOUT ANY REAL FORCING MECHANISMS AND MOISTURE GRADUALLY
RECOVERING...A DRY FORECAST CONTINUES THROUGH SUNDAY THEN SMALL POPS
RETURN TO THE AREA MONDAY INTO TUESDAY AS THE SURFACE LOW BRINGS A
COLD FRONT TO NEAR THE LOWER MISSISSIPPI RIVER VALLEY BEFORE
STALLING. TEMPERATURES RECOVER TO NEAR SEASONABLE VALUES BY
SATURDAY THEN WARM TO SEVERAL DEGREES ABOVE NORMAL FOR THE REMAINDER
OF THE PERIOD. /29
&&
.MARINE...LIGHT TO MODERATE ONSHORE FLOW WILL PRECEDE A STRONG
FRONTAL PASSAGE BEGINNING AROUND SUNSET WEDNESDAY. STRONG OFFSHORE
FLOW WILL FOLLOW...WITH GUIDANCE ADVERTISING WINDS BUMPING GALES IN
MAGNITUDE DURING THE INITIAL 6-12 HRS AFTER FROPA. THIS IS A
SIGNIFICANT INCREASE FROM THE 00Z RUNS. HAVE CUT BACK ON THE
MAGNITUDES A BIT AS FEEL THE GUIDANCE IS A BIT OVERDONE...ESPECIALLY
WITH A NORTHEASTWARD SHUNT FROM THE RIDGE BEING SQUASHED BETWEEN THE
SYSTEM DRIVING THE FRONT OVER THE FA AND TS SEAN. AFTER
FROPA...SURFACE HIGH PRESSURE QUICKLY SHIFTS EAST...TO OVER THE FA
BY FRIDAY EVENING...THEN EAST BY SATURDAY MORNING. THIS WILL ALLOW
ONSHORE FLOW TO RETURN TO THE AREA FOR THE WEEKEND.
/16
&&
.AVIATION (18Z ISSUANCE)...PRETTY MUCH THE SAME AS YESTERDAY...WITH
THE BEST LOW LEVEL INFLUX OF MOISTURE OVER THE SOUTHWESTERN-MOST
SECTION OF THE FA WEST OVER THE LOWER MISS RIVER VALLEY...WITH THE
LOWEST CIGS THESE AREAS(MVFR AT THE LOWEST TODAY). AS A FRONT
APPROACHES THE AREA LATER TONIGHT INTO WEDNESDAY...WINDS WILL BECOME
MORE SOUTHERLY...WITH THE MOISTURE INFLUX ENCOMPASSING THE ENTIRE
FA...AND MVFR CIGS POSSIBLE OVER THE ENTIRE AREA. COULD SEE SOME
LIGHT SHOWERS WORKING THEIR WAY OVER WESTERN-MOST SECTIONS OF THE FA
BY LATE IN THE FORECAST PERIOD...BUT AM EXPECTING ANY TSRA WHICH
COULD WORK IN TO BE MAINLY WEDNESDAY AFTERNOON AND EVENING...AFTER
THE FORECAST PERIOD.
/16
&&
.FIRE WEATHER...ERC VALUES WILL INCREASE TO ABOVE 35...THE UPPER
THIRTIES...OVER THE NORTHWEST FLORIDA PANHANDLE ON THURSDAY AND
INCREASE TO AROUND 40 ON FRIDAY. RELATIVE HUMIDITIES MEANWHILE WILL
DROP TO AROUND 25 PERCENT ACROSS THE AREA ON THURSDAY AND DROP EVEN
LOWER ON FRIDAY TO AROUND TWENTY PERCENT. THE RELATIVE HUMIDITY
DURATION AND ERC ARE SUFFICIENT FOR A FIRE WEATHER WATCH FOR THE
NORTHWEST FLORIDA PANHANDLE ON THURSDAY...AND THE WIND CRITERIA IS
MET AS WELL DUE TO NORTHWESTERLY WINDS AROUND 15 MPH. THE WIND AND
RELATIVE HUMIDITY CRITERIA ARE MET FOR SOUTHEAST MISSISSIPPI AND
WELL AND IS VERY CLOSE FOR OUR ALABAMA COUNTIES...SO HAVE ISSUED A
FIRE WEATHER WATCH FOR THESE AREAS AS WELL. FOR FRIDAY...ALTHOUGH
THE WINDS WILL HAVE SUBSIDED...THE RELATIVE HUMIDITY DURATION IS
MARGINALLY SUFFICIENT FOR ALL OF SOUTHWEST AND SOUTH CENTRAL ALABAMA
AND IS RATHER LONG FOR THE NORTHWEST FLORIDA PANHANDLE...SO WILL BE
ISSUING A FIRE WEATHER WATCH FOR THESE AREAS FOR FRIDAY. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 75 45 64 / 20 60 30 10
PENSACOLA 61 76 51 67 / 10 40 40 10
DESTIN 63 75 54 67 / 10 30 50 10
EVERGREEN 57 77 46 63 / 10 50 40 10
WAYNESBORO 59 73 41 63 / 20 60 10 05
CAMDEN 56 75 43 63 / 10 60 30 05
CRESTVIEW 55 77 50 65 / 10 30 50 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 4 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 4 PM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 8, 10:30 AM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CST TUE NOV 8 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1030 AM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG EAST TO SOUTHEAST WIND WILL CONTINUE OVER THE NORTH CENTRAL GULF THROUGH EARLY TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG FRONT WILL CROSS THE AREA WEDNESDAY INTO WEDNESDAY EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. LIMITED INSTABILITY AND WIND SHEAR WILL HELP TO LIMIT THE STRENGTH OF THE THUNDERSTORMS...AND KEEPING THE RISK OF ANY BECOMING STRONG TO SEVERE VERY LOW. BEHIND THE FRONT...STRONG OFFSHORE FLOW WILL FOLLOW. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA WEDNESDAY NIGHT THROUGH FRIDAY MORNING. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AHEAD AND ALONG THE FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:33 PM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 39 hr |
| Nov 8, 2:33 PM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 48 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.